# SDR UIEA2017082501544

- Difficulty date: August 19, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 97,847 hours, 17,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 35065
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BATTERY PACKS FAIL CAPACITY TEST. REMOVED EMERGENCY LIGHT BATTERY PACKS (4EA) IN UPPER DECK AS PER AMM 33-51-04. INSTALLED NEW EMERGENCY LIGHT BATTERY PACKS (2EA) IN UPPER DECK AS PER AMM 33-51-04. OP CK GOOD PER AMM 33-51-04.
